How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Chip Your Own Question
Dr. Chip
Dr. Chip, Board Certified Physician
Category: Medical
Satisfied Customers: 32692
Experience:  20 yrs. in practice, includinge surgery, general medicine, addiction medicine and pain.
18722459
Type Your Medical Question Here...
Dr. Chip is online now

I know I have asked this before, but I am still anxious, I

Resolved Question:

I know I have asked this before, but I am still anxious, I occasionally take a symbicort (steroid) inhaler and worried that it can affect HIV tests, as I have found out that it is an immuno suppressant - my tests have all been negative - but could this have affected the results?
Submitted: 2 years ago.
Category: Medical
Expert:  Dr. Chip replied 2 years ago.

Hi--simple answer here but we can continue if you'd like

No, the symbicort will not affect an HIV test--it won't cause a false negative test if one is positive

Dr. Chip and 2 other Medical Specialists are ready to help you